# SDR 07FDEA02279

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561001
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON AGING A/C INSP, FOUND EXISTING REPAIR LOCATED AT BS 560 ON FRAME BETWEEN STR S-22L AND S-26, DID NOT COMFORM TO SRM 51-40-3 PG 1-6.  REMOVED OLD DOUBLER AND FILLER, FABRICATED NEW DOUBLER AND FILLER, HEAT TREATED, ALODINED AND PRIMED REF SRM 51-40-3 PG 1-6.
